Interval oscillation criteria for second order super-half linear functional differential equations with delay and advanced arguments


Zafer A.

MATHEMATISCHE NACHRICHTEN, vol.282, no.9, pp.1334-1341, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 282 Issue: 9
  • Publication Date: 2009
  • Doi Number: 10.1002/mana.200610801
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.1334-1341

Abstract

Sufficient conditions are established for oscillation of second order super half linear equations containing both delay and advanced arguments of the form